# SDR DL72S971707

- Difficulty date: August 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494DA
- Make and model: Boeing 727232
- Aircraft serial: 21074
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 61020
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REAR INBOARD EMERGENCY FLASHLIGHT LED INDICATION INOP.  REPLACED BATTERY IN FLASHLIGHT AND LED INDICATION RETURNED TO NORMAL.  REPLACED BULB AS PRECAUTIONARY.
